| Model Number |
71019 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
09/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2023 to treat lower back pain.After using the system for an unspecified time frame, the patient reported reduction in therapy.The patient reported that the system had initially addressed the areas of pain but then later stimulation was no longer felt in those same areas.Imaging was performed and confirmed the implanted leads had migrated.On (b)(6) 2025 a surgical revision was performed to remove the migrated leads and place new leads back at the desired nerve target to address the patient's pain location.The original implantable pulse generator (ipg) remains implanted and in use with the new leads.
Additional Manufacturer Narrative
There is no information made available to the firm around any events leading up to the change in therapy and the date the change was first noted is unknown.The information available does not allow for any further conclusions to be drawn around any potential causes of lead migration.